# SDR CA011004003

- Difficulty date: July 28, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970009267
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 20 FH INSPECTION, MAINTENANCE FOUND EVIDENCE OF HYDRAULIC LEAK IN THE LT ENGINE NACELLE. THE LINE P/N 82970009-267 (FS UNLOADING VALVE TO RETURN MANIFOLD) AND LINE P/N 82970009-157 (RESERVOIR TO HYDRAULIC SOV) CHAFED TOGETHER.THE TWO LINES WERE REPLACED.TSN/CSN 896.05/793
